Prime Lie rings of derivations of commutative rings II

Pjek Hwee Lee, Cheng-Kai Liu

Research output: Contribution to journalArticle

5 Citations (Scopus)


Let R be a 2-torsionfree commutative ring, and D a Lie subring and an R-submodule of Der(R) such that R is D-prime. Then any ideal of the Lie ring D is itself a prime Lie ring.

Original languageEnglish
Pages (from-to)1205-1213
Number of pages9
JournalCommunications in Algebra
Issue number4
Publication statusPublished - 2007 Apr 1


All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this